# SDR CMDY2014040300002

- Difficulty date: February 3, 2014
- Submitted: April 4, 2014
- Operation: General aviation
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 23366
- Aircraft time: 67,798 hours, 35,563 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Part time: 67,798 hours, 35,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE KEEL BEAM LEFT LOWER ANGLE BS 570, LBL 6.5.  KEELBEAM REPAIRED IAW TRE 3753067, TRE3753068, & DWG 14-003-1001, REV P2.
